default-icon
Problem after turp
One week ago turp done, after removal of cathedral now facing too much burning sensation while passing urine and frequency of urine every 20 min. Whole night i can't sleep for that I am very weak and tired. Medicine is continue.
106 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello.. Well it happens due to infection related to the catheter...i suggest you to wait for a week so that your antibiotic course will get over ..i think the symptoms should come down....its usually related to uti...so well wait and watch...please mention about it when you go for follow-up...thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.